Linear codes with covering radius R=2,3 and codimension tR

A.A Davydov, P.R.J. Östergård

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)416-421
    JournalIEEE Transactions on Information Theory
    Issue number1
    Publication statusPublished - 2001
    MoE publication typeA1 Journal article-refereed


    • bounds on codes
    • covering code
    • lengthening
    • linear code
    • projective geometry

    Cite this